# SDR 4029

- Difficulty date: December 1, 2004
- Submitted: December 5, 2004
- Operation: Air carrier
- Aircraft: N130F
- Make and model: Lear 35LEAR
- Aircraft serial: 044
- Aircraft time: 14,532 hours, 13,019 cycles
- Engine: Garrtt TFE73122B
- Engine time: 9,218 hours, 6,233 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 232710021
- Part serial: RH0030
- Condition: Leaking
- Location: Mlg
- Part time: 7,015 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO MKC, SELECTED GEAR DOWN ONLY, THE TWO MAINS CAME DOWN AND LOCKED, DIVERTED TO MCI AIRPORT USED EMERGENCY AIR TO BLOW GEAR DOWN LANDED NO PROBLEMS.  MAINTENANCE SERVICED HYD RESERVOIR AND BLED SYSTEM. FERRIED A/C TO MKC MAINTENANCE FOUND LEFT GEAR ACTUATOR LEAKING, REMOVED AND REPLACED ACTUATOR OPS. CHECKS GOOD, CYCLED GEAR SIX TIMES RELEASED FOR SERVICE
